Skip to main content

Robust control for a class of modified Duffing equations

Yan, Xinggang, Chen, I-Ming, Li, Hsi-Shang (2002) Robust control for a class of modified Duffing equations. Transactions of the Institute of Measurement and Control, 24 (4). pp. 263-275. ISSN 0142-3312. (doi:10.1191/0142331202tm061oa) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1191/0142331202tm061oa

Abstract

In this paper, a new class of modified Duffing equations with coupled periodic forcing and damping terms is developed, and the robust control problem for the system with structural uncertainty is studied systematically. This type of modified Duffing equations originates from swimming dynamics of a shape-changing underwater vehicle. The set-point control problem is studied for the system with constant disturbance and general structural uncertainty separately. Then, the trajectory tracking problem is investigated based on the discontinuous Lyapunov control and the sliding mode control. These presented approaches do not require any statistical information of the uncertainties; only their bounds are used in the design. Simulation results are given to demonstrate the effectiveness of the control algorithms.

Item Type: Article
DOI/Identification number: 10.1191/0142331202tm061oa
Uncontrolled keywords: Duffing equation; set-point control; sliding mode technique; trajectories tracking
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Tina Thompson
Date Deposited: 03 Dec 2013 12:15 UTC
Last Modified: 01 Aug 2019 10:36 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/37161 (The current URI for this page, for reference purposes)
Yan, Xinggang: https://orcid.org/0000-0003-2217-8398
  • Depositors only (login required):